Well, I actually HAVE slept in the past ten days, it just feels like I haven't. My best night I got about four hours.
The worst night, about two days ago, I got zero. Zilch. None. Most of the nights I've gotten a couple at best.
I am SO EFFING tired.
I am just letting off steam here. Pay me no mind.
In the meantime, please enjoy the show.
You deserve a good laugh!
You might be wondering when I'll get to the point, or if I will finally reach any point at all. I may not. That's still being debated by the Fates.
Sinse I am officially Bipolar, I tend to go through periods where I become nuts. This is one of those special times.
I have had visions.
i have felt interesting things, and have had interesting ideas and thoughts. When God gets into your head, he likes to stay there for a while.
I don't hear voices. Not often,anyway. It's more like just knowing he's there,and he shares his thoughts.
I close my eyes,and right when I'm about to fall asleep, I will feel a vibration, or an electric shock, or a rush of feeling I can't describe through my body. I see colors that form and reform into different shapes. Geometric shapes. Faces.
I hear phrases or single words in different languages that I don't know how to speak. I've heard Sanskrit and Lakota and French.
I research the words, and they have meanings like -the sea- the reborn- sustainer of life
I feel urges to calculate numbers, analylize tangents. I can barely add on my fingers. I don't know what the numbers mean. I know they have meaning.
Please take care and if you have meds please take them. Remember that if this is one of your "crazy" times everything you hear or feel my not be real.
I hope you start to get to a place where you can find some rest
That's great.. Have you tried taking melatonin? That helps with sleep and is natural
Uh, it's probably the Bipolar disorder and your meds combining to create those visions and shared thoughts. Nothing to do with gods.
I take 20 milligrams of Abilify, a strong dosage of antipsychotics. Why would I still be hallucinating?
Abilify is to be used as an addition to antidepressants and a couple of it's side effects are indeed hallucinations and more so; insomnia.
Maybe that's why you can't sleep lately?
Where did you read that? Do you have any links?
I only saw those symptoms for people who take antidepressives with abilify.
However, I know these symptoms can result from mania itself, which isn't controlled by abilify.
I can't win either way
I can't get in till the 21st of august unfortunately
there's always the er though if i get worse
That's the earliest they can get me in. it's a county clinic, it sucks. They get swamped because it's the only place that will take state insurance
Go to a doctor. Sleep deprivation can cause all of these symptoms you describe.
by Holle Abee5 years ago
My daughter's fiancee is in the hospital. They think he had a heart attack. He was having chest pains and shortness of breath. His cardiac enzymes are high. Ironically, Justin is only 27 years old and has always been...
by andycool6 months ago
I've heard so much in the forums about believing and not believing in Religion or God, being atheist or religious or agnostic and so forth, I've just got confused that is there anyone out there concerned about the role...
by TheGlassSpider7 years ago
In what is absolutely the LAST thing I and what family I have left need to hear at this point in time - my father is back in the hospital with sepsis. He's been fighting an infection in the bones of his foot for ten...
by Julie-Ann Amos8 years ago
In another thread trish1048 made a comment about comments - I found it a bit of a shock to be honest. I'd really appreciate other viewpoints please? What she said was: "What I greatly appreciate...
by just_curious6 years ago
It occurred to me, since prayer is a powerful thing, a prayer from a confessed atheist would pack a pretty powerful punch. It could conceivably bring about the miracle we've all been in agreement we'd need, if we were...
by Lynsey Harte2 years ago
Has anyone else had this issue? My total page views have been showing as 70,444 for 3 days. Daily views only 125. I was quite concerned that nothing was going up until I realised there has been no update. Is there any...
Copyright © 2017 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.